# SDR PNSA010506

- Difficulty date: May 1, 2001
- Submitted: June 8, 2001
- Operation: General aviation
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- Aircraft time: 10,252 hours
- Engine: Lyc TIO540J2BD
- Engine time: 4,130 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25245009
- Part serial: 81959
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT ENGINE WOULD NOT DEVELOP TAKEOFF POWER.  ABORTED TAKEOFF.  RETURNED FOR MAINTENANCE.  REPLACED FUEL SERVO.
